Galois Theory of B+dR

Adrian Iovita, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We formulate and prove necessary and sufficient conditions for the Galois correspondence to hold for the ring of p-adic periods B+dR.

Original languageEnglish (US)
Pages (from-to)1-33
Number of pages33
JournalCompositio Mathematica
Volume117
Issue number1
DOIs
StatePublished - 1999
Externally publishedYes

Keywords

  • Deeply ramified extensions
  • Galois theory
  • Kähler differentials
  • p-adic numbers
  • p-adic periods

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Galois Theory of B<sup>+</sup><sub>dR</sub>'. Together they form a unique fingerprint.

Cite this